Alert archive / Indiana / Winter Storm Warnings in 2025
Winter Storm Warning 3, NWS Indianapolis, IN
NWS Indianapolis, IN issued this winter storm warning at Dec 13, 2025, 3:10 AM EST for 27 counties in Indiana. It took effect at Dec 13, 2025, 11:00 AM EST. It was in force for 10 hr. 60 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 13, 2025, 3:10 AM EST (08:10 UTC)
- In effect from
- Dec 13, 2025, 11:00 AM EST
- Expired
- Dec 13, 2025, 9:26 PM EST
- In force
- 10 hr
- Issued by
- NWS Indianapolis, IN
All 27 counties
Bartholomew County, IN, Boone County, IN, Clay County, IN, Clinton County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Johnson County, IN, Madison County, IN, Marion County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 08:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 13, 12:35 PM EST | SNOW 1 | 2 Ne Mccordsville, IN | |
| Dec 13, 1:44 PM EST | SNOW 1.4 | 1 Se Indianapolis Int'L, IN | Snowfall through 100 PM EST. |
| Dec 13, 1:46 PM EST | SNOW 2 | 1 W Franklin, IN | Snowfall through 130 PM EST. |
| Dec 13, 1:49 PM EST | SNOW 1.5 | Rushville, IN | Snowfall through 140 PM EST. |
| Dec 13, 1:51 PM EST | SNOW 1.6 | 1 N Anderson, IN | |
| Dec 13, 2:17 PM EST | SNOW 4.3 | 3 S Terre Haute, IN | |
| Dec 13, 2:19 PM EST | SNOW 2 | Speedway, IN | Snowfall through 200 PM EST. |
| Dec 13, 2:27 PM EST | SNOW 2.5 | 1 E Rockville, IN | |
| Dec 13, 2:41 PM EST | SNOW 2 | 1 Se Indianapolis Int'L, IN | Snowfall through 230 PM EST. |
| Dec 13, 2:43 PM EST | SNOW 4 | New Whiteland, IN | Snowfall as of 230 PM EST. |
| Dec 13, 2:45 PM EST | SNOW 2 | 2 E Anderson, IN | |
| Dec 13, 2:49 PM EST | SNOW 3 | Bargersville, IN | |
| Dec 13, 2:49 PM EST | SNOW 4 | 3 Wnw New Whiteland, IN | |
| Dec 13, 2:59 PM EST | SNOW 4 | Thorntown, IN | |
| Dec 13, 3:00 PM EST | SNOW 2.5 | Rushville, IN | |
| Dec 13, 3:00 PM EST | SNOW 2.9 | 1 Se Frankfort, IN | |
| Dec 13, 3:07 PM EST | SNOW 2.5 | 1 Ne Anderson, IN | |
| Dec 13, 3:10 PM EST | SNOW 3.5 | 1 Nne Country Club Heig, IN | |
| Dec 13, 3:10 PM EST | SNOW 4.1 | 4 Nw Ball State Univers, IN | |
| Dec 13, 3:17 PM EST | SNOW 1.9 | 1 W Yorktown, IN | |
| Dec 13, 3:19 PM EST | SNOW 3.5 | 1 W Franklin, IN | |
| Dec 13, 3:21 PM EST | SNOW 2.5 | 1 Se Country Club Heigh, IN | |
| Dec 13, 3:22 PM EST | SNOW 4.2 | Bargersville, IN | |
| Dec 13, 3:40 PM EST | SNOW 3 | 1 Wsw Purdue University, IN | |
| Dec 13, 3:41 PM EST | SNOW 3.5 | 1 Nne Anderson, IN | |
| Dec 13, 3:55 PM EST | SNOW 3.5 | 3 W Chesterfield, IN | |
| Dec 13, 4:12 PM EST | SNOW 3 | 2 W Frankfort, IN | |
| Dec 13, 4:20 PM EST | SNOW 4 | 3 Se Cicero, IN | |
| Dec 13, 4:53 PM EST | SNOW 3.7 | Rushville, IN | |
| Dec 13, 4:55 PM EST | SNOW 4.3 | 1 Nne Anderson, IN | |
| Dec 13, 4:57 PM EST | SNOW 4 | 4 Ene Carmel, IN | |
| Dec 13, 5:02 PM EST | SNOW 3 | 3 N Zionsville, IN | Snowfall through 430 PM EST. |
| Dec 13, 5:04 PM EST | SNOW 2.5 | 1 E Fishers, IN | |
| Dec 13, 5:04 PM EST | SNOW 4 | 1 Ne Rushville, IN | |
| Dec 13, 5:05 PM EST | SNOW 6 | Thorntown, IN | |
| Dec 13, 5:06 PM EST | SNOW 4.5 | Clarks Hill, IN | |
| Dec 13, 5:08 PM EST | SNOW 3.1 | Carmel, IN | Snowfall through 400 PM EST. |
| Dec 13, 5:10 PM EST | SNOW 3.5 | 1 Ssw Monument Circle, IN | |
| Dec 13, 5:13 PM EST | SNOW 5 | 1 W Franklin, IN | Snowfall as of 500 PM EST. |
| Dec 13, 5:16 PM EST | SNOW 4 | 2 Wnw Williams Creek, IN | |
| Dec 13, 5:25 PM EST | SNOW 4.8 | 1 W Avon, IN | |
| Dec 13, 5:26 PM EST | SNOW 5.1 | Franklin, IN | |
| Dec 13, 5:28 PM EST | SNOW 4.5 | 1 Se Westfield, IN | |
| Dec 13, 5:30 PM EST | SNOW 4.7 | Country Club Heights, IN | Snowfall as of 500 pm EST. |
| Dec 13, 5:40 PM EST | SNOW 5 | 3 E North Terre Haute, IN | |
| Dec 13, 5:42 PM EST | SNOW 5.1 | 1 Se Clarksburg, IN | |
| Dec 13, 5:50 PM EST | SNOW 5.4 | 1 Se Terre Haute, IN | |
| Dec 13, 5:56 PM EST | SNOW 6 | 3 S Anderson, IN | |
| Dec 13, 6:00 PM EST | SNOW 4.1 | 4 S Devore, IN | |
| Dec 13, 6:05 PM EST | SNOW 5.5 | 3 Sw Westfield, IN | |
| Dec 13, 6:20 PM EST | SNOW 6 | Selma, IN | |
| Dec 13, 6:22 PM EST | SNOW 5.6 | 2 N Country Club Height, IN | |
| Dec 13, 6:23 PM EST | SNOW 3.5 | 2 W Frankfort, IN | |
| Dec 13, 6:28 PM EST | SNOW 5.5 | Fishers, IN | |
| Dec 13, 6:37 PM EST | SNOW 5.7 | 5 Nne Brownsburg, IN | |
| Dec 13, 6:48 PM EST | SNOW 4.9 | 1 Ne Anderson, IN | |
| Dec 13, 6:50 PM EST | SNOW 5 | Rushville, IN | |
| Dec 13, 7:05 PM EST | SNOW 5.5 | 1 W Chesterfield, IN | |
| Dec 13, 7:06 PM EST | SNOW 5 | 1 Se Indianapolis Int'L, IN | |
| Dec 13, 7:10 PM EST | SNOW 5 | Greensburg, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.2 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 733 m above ground
- 0-6 km bulk shear
- 94 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
731 WWUS43 KIND 130810 WSWIND URGENT - WINTER WEATHER MESSAGE National Weather Service Indianapolis IN 310 AM EST Sat Dec 13 2025 INZ028>030-035>040-043>049-051>057-064-065-140500- /O.UPG.KIND.WW.Y.0013.251213T1600Z-251214T0500Z/ /O.NEW.KIND.WS.W.0003.251213T1600Z-251214T0500Z/ Warren-Tippecanoe-Clinton-Fountain-Montgomery-Boone-Tipton- Hamilton-Madison-Vermillion-Parke-Putnam-Hendricks-Marion-Hancock- Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-Rush-Bartholomew- Decatur- Including the cities of Gosport, Shelbyville, Plainfield, West Lafayette, Rushville, Fishers, Brazil, Martinsville, Franklin, Mooresville, Greenfield, Greensburg, Spencer, West Lebanon, Williamsport, New Castle, Terre Haute, Tipton, Montezuma, Greencastle, Columbus, Lafayette, Danville, Veedersburg, Covington, Brownsburg, Greenwood, Crawfordsville, Noblesville, Fairview Park, Frankfort, Attica, Carmel, Clinton, Lebanon, Zionsville, Rockville, Rosedale, Indianapolis, and Anderson 310 AM EST Sat Dec 13 2025 ...WINTER STORM WARNING IN EFFECT FROM 11 AM THIS MORNING TO MIDNIGHT EST TONIGHT... * WHAT...Heavy snow expected. Total snow accumulations between 4 and 6 inches. Isolated higher amounts possible. * WHERE...Portions of central, east central, and west central Indiana. * WHEN...From 11 AM this morning to midnight EST tonight. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ INZ021-031-041-042-060>063-070>072-140500- /O.CON.KIND.WW.Y.0013.251213T1600Z-251214T0500Z/ Carroll-Howard-Delaware-Randolph-Sullivan-Greene-Monroe-Brown- Lawrence-Jackson-Jennings- Including the cities of Nashville, Winchester, Union City, Bloomfield, Jasonville, Delphi, Seymour, Mitchell, Farmersburg, Worthington, Linton, Sullivan, Parker City, Bedford, North Vernon, Carlisle, Flora, Muncie, Shelburn, Farmland, Kokomo, and Bloomington 310 AM EST Sat Dec 13 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO MIDNIGHT EST TONIGHT... * WHAT...Snow expected. Total snow accumulations between 1 and 3 inches. * WHERE...Portions of central, east central, north central, south central, southeast, and southwest Indiana. * WHEN...From 11 AM this morning to midnight EST tonight. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ JP
2 follow-up statements
835 WWUS43 KIND 131815 WSWIND URGENT - WINTER WEATHER MESSAGE National Weather Service Indianapolis IN 115 PM EST Sat Dec 13 2025 INZ041-042-140415- /O.UPG.KIND.WW.Y.0013.000000T0000Z-251214T0500Z/ /O.EXA.KIND.WS.W.0003.000000T0000Z-251214T0500Z/ Delaware-Randolph- Including the cities of Muncie, Parker City, Farmland, Winchester, and Union City 115 PM EST Sat Dec 13 2025 ...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WHAT...Heavy snow. Additional snow accumulations between 3 and 5 inches. * WHERE...Delaware and Randolph Counties. * WHEN...Until midnight EST tonight. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ INZ028>030-035>040-043>049-051>057-064-065-140415- /O.CON.KIND.WS.W.0003.000000T0000Z-251214T0500Z/ Warren-Tippecanoe-Clinton-Fountain-Montgomery-Boone-Tipton- Hamilton-Madison-Vermillion-Parke-Putnam-Hendricks-Marion-Hancock- Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-Rush-Bartholomew- Decatur- Including the cities of Brownsburg, Shelbyville, Lebanon, Columbus, Williamsport, Rockville, Martinsville, Attica, Veedersburg, Greenwood, Plainfield, Covington, Greensburg, Greenfield, Crawfordsville, Clinton, New Castle, Franklin, Anderson, Greencastle, Noblesville, Indianapolis, West Lafayette, West Lebanon, Mooresville, Brazil, Gosport, Montezuma, Spencer, Carmel, Rushville, Fishers, Danville, Terre Haute, Lafayette, Frankfort, Fairview Park, Rosedale, Tipton, and Zionsville 115 PM EST Sat Dec 13 2025 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WHAT...Heavy snow. Additional snow accumulations between 2 and 5 inches. * WHERE...Portions of central, east central, and west central Indiana. * WHEN...Until midnight EST tonight. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ INZ021-031-060>063-070>072-140415- /O.CON.KIND.WW.Y.0013.000000T0000Z-251214T0500Z/ Carroll-Howard-Sullivan-Greene-Monroe-Brown-Lawrence-Jackson- Jennings- Including the cities of Flora, Delphi, Worthington, Bedford, Seymour, Linton, Bloomington, Shelburn, Farmersburg, Jasonville, Sullivan, Bloomfield, Carlisle, North Vernon, Mitchell, Kokomo, and Nashville 115 PM EST Sat Dec 13 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WHAT...Snow. Additional snow accumulations between 1 and 4 inches. * WHERE...Portions of central, north central, south central, southeast, and southwest Indiana. * WHEN...Until midnight EST tonight. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ Melo
228 WWUS43 KIND 140226 WSWIND URGENT - WINTER WEATHER MESSAGE National Weather Service Indianapolis IN 926 PM EST Sat Dec 13 2025 INZ028>030-035>049-051>057-064-065-141030- /O.CAN.KIND.WS.W.0003.000000T0000Z-251214T0500Z/ /O.EXB.KIND.WW.Y.0013.000000T0000Z-251214T1200Z/ Warren-Tippecanoe-Clinton-Fountain-Montgomery-Boone-Tipton- Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson- Shelby-Rush-Bartholomew-Decatur- Including the cities of Fishers, New Castle, Plainfield, Rushville, Brazil, Anderson, Spencer, Mooresville, Indianapolis, Greenwood, Clinton, Frankfort, West Lafayette, Tipton, Rockville, Franklin, Farmland, Attica, Muncie, Parker City, Carmel, Winchester, Greensburg, Greencastle, Veedersburg, Rosedale, Covington, Union City, Terre Haute, Lafayette, Shelbyville, Danville, West Lebanon, Gosport, Columbus, Lebanon, Fairview Park, Zionsville, Martinsville, Brownsburg, Noblesville, Williamsport, Greenfield, Montezuma, and Crawfordsville 926 PM EST Sat Dec 13 2025 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY... ...WINTER STORM WARNING IS CANCELLED... * WHAT...Blowing snow will cause continued travel difficulties tonight. * WHERE...Portions of central, east central, and west central Indiana. * WHEN...Until 7 AM EST Sunday. * IMPACTS...Plan on slippery and snow covered road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ INZ021-031-060>063-070>072-141030- /O.EXT.KIND.WW.Y.0013.000000T0000Z-251214T1200Z/ Carroll-Howard-Sullivan-Greene-Monroe-Brown-Lawrence-Jackson- Jennings- Including the cities of Worthington, Delphi, Shelburn, Sullivan, Bloomington, Nashville, Seymour, Linton, Kokomo, Bloomfield, Flora, Jasonville, Bedford, Mitchell, North Vernon, Carlisle, and Farmersburg 926 PM EST Sat Dec 13 2025 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 7 AM EST SUNDAY... * WHAT...Blowing snow will cause continued travel difficulties tonight. * WHERE...Portions of central, north central, south central, southeast, and southwest Indiana. * WHEN...Until 7 AM EST Sunday. * IMPACTS...Plan on slippery and snow covered road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ Ryan
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this winter storm warning went out at Dec 13, 12:37 AM EST, 2 hours 33 minutes earlier. Its key messages:
- Winter Weather Advisory most areas Saturday into Saturday evening. Cold Weather Advisory all areas Sunday morning.
- Accumulating snowfall will occur midday Saturday into Saturday evening. Three to 5 inch accumulations will be common.
- Arctic outbreak late Saturday to Monday morning. Low temperatures near or below zero and dangerous sub-zero wind chills down to -20F.
- Temperatures will warm to above normal by middle of next week, with most snow melted by Thursday.
Area forecast discussion, Dec 13, 12:37 AM EST, 2 hours 33 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 1237 AM EST Sat Dec 13 2025 .KEY MESSAGES... - Winter Weather Advisory most areas Saturday into Saturday evening. Cold Weather Advisory all areas Sunday morning. - Accumulating snowfall will occur midday Saturday into Saturday evening. Three to 5 inch accumulations will be common. - Arctic outbreak late Saturday to Monday morning. Low temperatures near or below zero and dangerous sub-zero wind chills down to -20F. - Temperatures will warm to above normal by middle of next week, with most snow melted by Thursday. && .FORECAST UPDATE... Issued at 935 PM EST Fri Dec 12 2025 Cloudy skies across central Indiana this evening. 02Z temperatures were in the upper 20s and lower 30s. Overall quiet weather will continue for most of the night as the region remains shrouded in cloud cover. A cold front currently moving into northern Illinois will reach the northern Wabash Valley just prior to daybreak before dropping further southeast on Saturday. This front is the feature that will allow the surge of bitterly cold air to overspread the area by Saturday night. Not entirely out of the question that a few flurries may accompany the front very late tonight into Saturday morning but expect most areas remain dry. Temperatures will drop into the teens across the northern Wabash Valley by daybreak with low to mid 20s further south across the forecast area. Onset of snow with the approaching clipper will be as early as 15Z Saturday in the Wabash Valley then quickly encompassing the rest of the region through early afternoon with moderate to heavy snow to follow. Additional details to come with the early morning forecast package overnight. && .SHORT TERM (This evening through Saturday)... Issued at 305 PM EST Fri Dec 12 2025 Rest of This Afternoon... Some partial clearing will persist for a while, but do expect the clouds to continue to gradually fill back in. Tonight... Clouds will help keep temperatures from falling too much for the night. A cold front will enter the northwest forecast area late tonight, potentially dropping temperatures there into the teens by around 12Z. Otherwise, lows in the 20s can be expected. Saturday... The cold front will continue to sink south through the day, gradually lowering temperatures overall. This front may have enough forcing for a few snow showers in the northern forecast area in the morning. However, the main forcing for this event will arrive mid to late morning into early afternoon from the west. Forcing from an upper trough and the right rear quadrant of an upper jet will interact with the moisture across the area to produce snow. In addition, there will be some frontogenetical forcing and negative EPV above this forcing. This will lead to some more intense bands of snow. Will have to also watch out for larger dendritic growth zones. There looks to be a sharp cutoff to the forcing across the far southwestern forecast area. Will go high PoPs most areas Saturday, mainly during the afternoon, except for the far southwest where only chance to likely PoPs will be needed due to the sharp cutoff. Specific amounts will be a bit tricky for a few reasons. First is that the banding will produce higher amounts in narrow bands that can cause variability across even within a county. Second is the sharp cutoff to the south. If that shifts, either direction, amounts could change more there than elsewhere. Finally, temperatures will be falling through the day, increasing the snow ratio. Colder temperatures early could lead to higher snow amounts due to higher ratios. Given all of the above, feel that 3 to 5 inches is the most likely range of amounts for the majority of central Indiana. Areas near Seymour may be more of a 1-3 or 2-4 situation, while the far southwest will be a gradient of less than 1 to around 2. Went with a Winter Weather Advisory for all but the far southwest 3 counties given these amounts. Locally higher amounts around 6 inches are definitely possible in the banded heavier snowfall. Winds will be higher than the last system, and the snow will become less dense, making for the potential for some minor blowing snow. Saturday night... Snow will likely be ongoing at the start of the period across the southeast forecast area, but this will quickly end as forcing exits and high pressure builds in. Temperatures will fall, reaching below zero for the northwest half or so of the area with near zero elsewhere. Winds will remain up with the surface high to the northwest, so wind chills will fall to colder than -10 for the vast majority of the area during the night. These cold wind chills will last into Sunday. Thus, have also issued a Cold Weather Advisory from midnight Sunday to 1 PM Sunday for all areas. && .LONG TERM (Saturday night through Friday)... Issued at 305 PM EST Fri Dec 12 2025 After a cold and mostly clear day Sunday, another night of frigid temperatures is expected Sunday night as the 1040 mb high moves across and just east of the forecast area. Although winds will be much lighter than Saturday night, actual air temperatures are expected to be solidly in the 0 to -10F range across the area. Wind chills look to be anywhere from -8 to -15 degrees late Sunday night into Monday morning. Later forecasts may need the inclusion of another cold weather advisory for Sunday night/early Monday if wind chills look to be colder than -15 degrees. In the wake of this weekend storm system a major upper level pattern change will occur for the rest of the extended forecast thanks to increasing waa, zonal flow and a deepening long wave trough off along the west coast. 850 mb temps rise from -10C on Sunday to +8C on Tuesday. The complicating factor for how quickly surface high temperatures warm along will be the potential affects of the snow melt /moistening and cool remaining near surface layer/ beneath a warming aloft. As a result, the current forecast highs for Wednesday- Thursday may be quite over inflated. In addition, patchy dense fog may become a factor during this period, especially in the initial strongest waa period. Later forecasts will hopefully have more sensible data (including snow pack depth) which will be a contributing factor to the duration of snow melt and delay of warmer temperatures. By Thursday there is agreement of an approaching shortwave and precipitation back in the forecast across central Indiana. However, the degree of precip amounts is still highly in question as variability exists in the strength of this system given the spread of the GEFS/Euro ensemble members. In general near to slightly below temperatures are expected Friday ahead of an associated cold front. In the wake of this shortwave the zonal pattern will reestablish itself with waa across the central and much of the eastern conus ahead of the longwave trough off the west coast. The result will be temperatures warming back above normal by next weekend. Just beyond the extended, there is a signal for increasing longwave troughing over eastern canada. This pattern favors shallow arctic air masses may develop south setting the stage for one of more weak freezing precip events with any shortwave trough energy emerging out of the west. Stay tuned. && .AVIATION (06Z TAF Issuance)... Issued at 1237 AM EST Sat Dec 13 2025 Impacts: - MVFR ceilings conditions overnight and into Saturday morning. - Widespread snow with deteriorating conditions near midday Saturday. - Poor flying conditions, IFR, with moderate to occasionally heavy snow Saturday afternoon. Discussion: MVFR Clouds will persist overnight as quick NW flow aloft will remain in place. Abundant lower level moisture is suggested to remain present overnight, resulting in continued MVFR cigs. A quick moving upper level clipper will sweep across the TAF sites on Saturday afternoon and evening. Time heights and forecast soundings show deep saturation and moisture through the afternoon hours as the forcing passes. Snow will be expected, reducing visibility to IFR conditions or worse through the afternoon, resulting in poor flying conditions. Winds around 10-15 mph will may allow for blowing and drifting snow, contributing to reduced visibilities. Snow will end by 00Z-02Z and very cold air arrives on NW winds. && .IND WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from 11 AM this morning to midnight EST tonight for INZ021-028>031-035>049-051>057-060>065-070>072. Cold Weather Advisory from midnight tonight to 1 PM EST Sunday for INZ021-028>031-035>049-051>057-060>065-067>072. && UPDATE...Ryan SHORT TERM...50 LONG TERM...Crosbie AVIATION...Puma
Hazardous weather outlook, Dec 12, 9:11 PM EST, 5 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 911 PM EST Fri Dec 12 2025 INZ021-028>031-035>049-051>057-060>065-070>072-131000- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Lawrence- Jackson-Jennings- 911 PM EST Fri Dec 12 2025 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Secondary roads and untreated surfaces may still have snow cover and be slick tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A winter weather advisory is in effect from 11 AM EST Saturday until midnight Saturday night. Snow total accumulations from 2 to 6 inches are expected with locally higher amounts. Winds gusting to around 20 mph will produce blowing snow through Saturday night. The coldest conditions of the season are expected late Saturday night into Sunday morning and again late Sunday night into Monday morning. A cold weather advisory has been issued for all of Central Indiana from 12 AM to 1 PM EST Sunday for wind chills between -15 and -20 F. Actual air temperatures from zero to -10 F are expected Monday morning, but with lighter winds wind chills may only be between -10 and -15 F. .SPOTTER INFORMATION STATEMENT... Snowfall reports would be appreciated Saturday through Sunday morning. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ067>069-131000- Knox-Daviess-Martin- 911 PM EST Fri Dec 12 2025 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Secondary roads and untreated surfaces may still have snow cover and be slick tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Another round of accumulating snow is expected Saturday afternoon into Saturday evening. Light snow accumulations will be impactful, resulting in slippery, snow covered roads and surfaces again. The coldest conditions of the season are expected late Saturday night into Sunday morning and again late Sunday night into Monday morning. A cold weather advisory has been issued for all of Central Indiana between 12 AM to 1 PM EST Sunday for wind chills between -15 and -20 F. Actual air temperatures from zero to -10 F are expected Monday morning, but with lighter winds wind chills may only be between -10 and -15 F. .SPOTTER INFORMATION STATEMENT... Snowfall reports would be appreciated Saturday through Sunday morning. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind Ryan
In the hours before
Local storm report, Dec 12, 11:59 PM EST, 3 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1159 PM EST Fri Dec 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM Snow Vincennes 38.68N 87.53W
12/12/2025 M3.7 Inch Knox IN Public
Storm Total.
1000 AM Snow 3 SW Westfield 40.01N 86.17W
12/12/2025 M1.5 Inch Hamilton IN Public
Storm Total.
&&
AGMThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 2:48 PM EST | Extreme Cold Warning | IND | Boone, Carroll, Clay, Clinton, Fountain, Hamilton and 12 more | 20 hr |
Nearby
Winter Storm Warnings in Indiana, 2025Every winter storm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.